# SDR AALA2009021100062

- Difficulty date: January 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 993653437
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AT AFT END OF GALLEY NR 1 INBOARD FLOOR MOUNT STA 168.   INSTALLED SERVICEABLE F/B MOUNT PER SRM 51-01.
